Search dblp for Publications

export results for "toc:db/journals/apal/apal22.bht:"

 download as .bib file

@article{DBLP:journals/apal/David82b,
  author    = {R. David},
  title     = {Some applications of Jensen's coding theorem},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {177--196},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90020-1},
  doi       = {10.1016/0003-4843(82)90020-1},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/David82b.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/DoddJ82,
  author    = {Tony Dodd and
               Ronald Jensen},
  title     = {The covering lemma for {K}},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {1},
  pages     = {1--30},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90013-4},
  doi       = {10.1016/0003-4843(82)90013-4},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/DoddJ82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/DoddJ82a,
  author    = {A. J. Dodd and
               R. B. Jensen},
  title     = {The covering lemma for {L[U]}},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {127--135},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90018-3},
  doi       = {10.1016/0003-4843(82)90018-3},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/DoddJ82a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Friedman82,
  author    = {Sy D. Friedman},
  title     = {Steel forcing and barwise compactness},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {1},
  pages     = {31--46},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90014-6},
  doi       = {10.1016/0003-4843(82)90014-6},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Friedman82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Kranakis82,
  author    = {Evangelos Kranakis},
  title     = {Reflection and partition properties of admissible ordinals},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {3},
  pages     = {213--242},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90022-5},
  doi       = {10.1016/0003-4843(82)90022-5},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Kranakis82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/McKenzieM82,
  author    = {Ralph McKenzie and
               J. Donald Monk},
  title     = {Chains in Boolean algebras},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {137--175},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90019-5},
  doi       = {10.1016/0003-4843(82)90019-5},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/McKenzieM82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Mundici82,
  author    = {Daniele Mundici},
  title     = {Compactness, interpolation and Friedman's third problem},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {197--211},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90021-3},
  doi       = {10.1016/0003-4843(82)90021-3},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Mundici82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Radin82,
  author    = {Lon Berk Radin},
  title     = {Adding closed cofinal sequences to large cardinals},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {3},
  pages     = {243--261},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90023-7},
  doi       = {10.1016/0003-4843(82)90023-7},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Radin82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Soare82,
  author    = {Robert I. Soare},
  title     = {Automorphisms of the lattice of recursively enumerable sets. Part
               {II:} Low sets},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {1},
  pages     = {69--107},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90016-X},
  doi       = {10.1016/0003-4843(82)90016-X},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Soare82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Steel82,
  author    = {John R. Steel},
  title     = {Determinacy in the Mitchell models},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {2},
  pages     = {109--125},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90017-1},
  doi       = {10.1016/0003-4843(82)90017-1},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Steel82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Visser82,
  author    = {Albert Visser},
  title     = {On the completenes principle: {A} study of provability in heyting's
               arithmetic and extensions},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {3},
  pages     = {263--295},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90024-9},
  doi       = {10.1016/0003-4843(82)90024-9},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Visser82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Wagner82,
  author    = {C. M. Wagner},
  title     = {On Martin's conjecture},
  journal   = {Ann. Math. Log.},
  volume    = {22},
  number    = {1},
  pages     = {47--67},
  year      = {1982},
  url       = {https://doi.org/10.1016/0003-4843(82)90015-8},
  doi       = {10.1016/0003-4843(82)90015-8},
  timestamp = {Mon, 18 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/apal/Wagner82.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics